Translator Disclaimer
2020 Change of Variable Formulas for Riemann Integrals
Alberto Torchinsky
Real Anal. Exchange 45(1): 151-172 (2020). DOI: 10.14321/realanalexch.45.1.0151

Abstract

We consider general formulations of the change of variable formula for Riemann integrals.

Citation

Download Citation

Alberto Torchinsky. "Change of Variable Formulas for Riemann Integrals." Real Anal. Exchange 45 (1) 151 - 172, 2020. https://doi.org/10.14321/realanalexch.45.1.0151

Information

Published: 2020
First available in Project Euclid: 9 May 2020

zbMATH: 07211608
Digital Object Identifier: 10.14321/realanalexch.45.1.0151

Subjects:
Primary: 26A42
Secondary: 26A05

Rights: Copyright © 2020 Michigan State University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 1 • 2020
Back to Top